# SDR SWIA202503310118

- Difficulty date: January 18, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER AND LOWER FITTING GOUGED ON AFT CARGO DOOR CAMP 29497081. (C-CHECK RO 03/30/2024)DISCREPANCY SHOULD READ, FWD LOWER CARGO DOOR STOP FITTING AND CARGO DOOR SURROUND LOWER FWD STOP FITTING IS GOUGED. INSTALLED NEW FWD LOWER CARGO DOOR STOP FITTING IAW CRJ 200 SRM 51-42-21 AND DWG 601R35201 REV -B. CARGO DOOR SURROUND LOWER FWD STOP FITTING REPLACED ON CAMP 29751679. COMPLIED WITH TASK CARD 51-900-1003-SKY.
